RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2017, Volume 19, Number 4, Pages 86–96 (Mi vmj636)  

An implicit function theorem in non-smooth case

R. A. Khachatryan

Yerevan State University, 1 A. Manukyan st., Yerevan, 0025, Armenia

Abstract: In this paper, we consider an equation of the form $F(x,y)=0$, $x\in X$, $y\in M$, where $M$ is a set. By the method of tents (tangent cones), when the set $M$ is given by a nonsmooth restriction of equality type, the existence of a differentiable function $y(\cdot)$ such that $F(x, y(x))=0$, $y(x)\in M$, $y(x_0)=y_0$ is proved. In particular, the existence of smooth local selections for multivalued mappings of the form $a(x) = \{y \in \mathbb{R}^m:  f_i(x, y) = 0,  i \in I,  g(y) = 0\}$, $x \in \mathbb{R}^n$, $y \in \mathbb{R}^m$, is studied by the method of tents. It is assumed that the functions $f_i(x, y)$, $i \in I$, are strictly differentiable, and the function $g (y)$ is locally Lipschitzian. Under certain additional conditions it is proved that through any point of the graph of a set-valued mapping there passes a differentiable selection of this mapping. These assertion can be interpreted as an implicit function theorem in the nonsmooth analysis. Strongly differentiable tents for the sets defined by nonsmooth constraints of the equality type are also constructed in the article. A sufficient condition is provided for the intersection of strictly differentiable tents to be a strictly differentiable tent. It is also shown that the Clark tangent cones are Boltiansky tents for sets defined by locally Lipschitz functions.

Key words: set-valued mapping, subdifferential, tent, tangent cone.

Full text: PDF file (277 kB)
References: PDF file   HTML file
UDC: 519.6
Received: 25.03.2016

Citation: R. A. Khachatryan, “An implicit function theorem in non-smooth case”, Vladikavkaz. Mat. Zh., 19:4 (2017), 86–96

Citation in format AMSBIB
\Bibitem{Kha17}
\by R.~A.~Khachatryan
\paper An implicit function theorem in non-smooth case
\jour Vladikavkaz. Mat. Zh.
\yr 2017
\vol 19
\issue 4
\pages 86--96
\mathnet{http://mi.mathnet.ru/vmj636}


Linking options:
  • http://mi.mathnet.ru/eng/vmj636
  • http://mi.mathnet.ru/eng/vmj/v19/i4/p86

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Владикавказский математический журнал
    Number of views:
    This page:107
    Full text:32
    References:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020